# SDR 07FDEA04821

- Difficulty date: November 16, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N718FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 365
- Aircraft time: 33,436 hours, 33,829 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Misrepaired
- Location: Ailerons
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PREVIOUS  EXTERNAL REPAIR DOUBLER ON LEFT WING AILERON LOWER TRAILING EDGE SKIN BETWEEN RIBS 1 TO 6 MEASURES 21 INCH BY 14.5 INCH AT THE AFT INBD EDGE.  REMOVED AND REPLACED 3 BLIND FASTENERS TO CORRECT REPAIR PER A300-600 SRM 51-40-21 AND REFERENCE FEDEX EA 6-5761-70314 AND AIRBUS RAS/FOK/0651 2003 ISSUE A.
